# SDR C2XA09CL028

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 20,865 hours, 15,670 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 14563000401
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2080 - THE CREW REPORTED THE PITCH TRIM WAS INOPERATIVE AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE CAPTAINS PITCH TRIM SWITCH.  OPERATIONAL CHECKS WERE GOOD.
